Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Rash on my sternum spreading to neck, inflammation scar tissue on breasts, blisters

I have a rash on my sternum area that seems to be spreading up my neck. Also I have inflammation of some scar tissue on my breasts (where I had tubes put in when my lungs collapsed as a preemie infant ). I also have a few spots of inflammation that look similar to blisters I had when I had Shingles about one and a half years ago.
Asked On : Wed, 9 May 2012
Answers:  1 Views:  211
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern, this could be hypersensitivity reaction if I would be your doctor then I would treat this with the following treatment,
1) Tab Levocetrizine 10 mg three times in day
2) diphenhydramine lotion for local application
the inflammation that you have notice may go away with this rash, hope this information helps you, have a nice day.
Answered: Fri, 11 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor